| Catalog Number |
81324 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While the customer was using a cavitron select sps g124 they allege that the handpiece and the insert tip are overheating.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Emh hp;cable,conn/gun cable damaged.No operation due to an open condition in the footswitch cable.Intermittent or no operation due to an open condition in the handpiece cable.Worn steri-mate handpiece.Debris buildup in the water solenoid.Poor water pressure regulation from the solenoid.Debris buildup in the water filter.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.